Some issues on the p-Laplace equation in cylindrical domains

  • M. Chipot
  • Y. Xie


We investigate the asymptotic behavior of the solution to equations of the p-Laplacian type in cylindrical domains becoming unbounded and address some issues regarding the solution in unbounded domains.


Weak Solution STEKLOV Institute Unbounded Domain Parabolic Problem Cylindrical Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    J. W. Barrett and W. B. Liu, “Finite Element Approximation of the Parabolic p-Laplacian,” SIAM J. Numer. Anal. 31(2), 413–428 (1994).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Chipot, Elements of Nonlinear Analysis (Birkhäuser, Basel, 2000).zbMATHGoogle Scholar
  3. 3.
    M. Chipot, ℓ Goes to Plus Infinity (Birkhäuser, Basel, 2002).zbMATHGoogle Scholar
  4. 4.
    M. Chipot and A. Rougirel, “On the Asymptotic Behaviour of the Solution of Elliptic Problems in Cylindrical Domains Becoming Unbounded,” Commun. Contemp. Math. 4(1), 15–44 (2002).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    M. Chipot and A. Rougirel, “On the Asymptotic Behaviour of the Solution of Parabolic Problems in Cylindrical Domains of Large Size in Some Directions,” Discrete Contin. Dyn. Syst. B 1(3), 319–338 (2001).zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    M. Chipot and A. Rougirel, “Remarks on the Asymptotic Behaviour of the Solution to Parabolic Problems in Domains Becoming Unbounded,” Nonlinear Anal., Theory Methods Appl. 47(1), 3–11 (2001).zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    M. Chipot and Y. Xie, “On the Asymptotic Behaviour of the p-Laplace Equation in Cylinders Becoming Unbounded,” in Nonlinear Partial Differential Equations and Their Applications: Proc. Int. Conf., Shanghai, China, 2003, Ed. by N. Kenmochi, M. Ôtani, and S. Zheng (Gakkotosho, Tokyo, 2004), pp. 16–27.Google Scholar
  8. 8.
    W. Liu and N. Yan, “Quasi-norm Local Error Estimators for p-Laplacian,” SIAM J. Numer. Anal. 39(1), 100–127 (2001).zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Y. Xie, “On Asymptotic Problems in Cylinders and Other Mathematical Issues,” Thes. (Univ. Zürich, May 2006).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Institut für Mathematik, Abteilung für Angewandte MathematikUniversität ZürichZürichSwitzerland
  2. 2.Department of MathematicsEcole Polytechnique Fédérale de LausanneLausanneSwitzerland

Personalised recommendations